12-13-2003, 05:43 PM #1
sick from steriods (questions need anwsers)
my last cycle i ran 500 test and 30 or 40 mg of d-bol everything went great gained around 30 pounds i didnt run clomid for pct only nolvadex . well about a month later i got sick with the flu and neumoniai(let me say i have never had either one of them before) i sleep for like two weeks finialy
when i got better i got on the scale , i had lost like 15 pounds. My question is did my body go into some kind of shock from not having any test in my blood . I`m going to use clomid next time but should i maybe taper off the test at the end of the cycle.or take something eles because i dont want that to happen again.
12-13-2003, 06:06 PM #2CutieFace Guest
The change in test levels had nothing to do w/ your getting sick....you caught a bug....possible that your resistence was down, if you weren't getting enough sleep, eating properly etc....
12-13-2003, 06:20 PM #3
Very true if your resistance is down it is easier to catch a bud. I am in wk 8 of a cycle and caught a similar bud and dropped 4 lbs. hang in there, stay hydrated and try to eat.
12-14-2003, 11:22 AM #4Associate Member
- Join Date
- Aug 2003
- new york
i got sick at the towards the end of a cycle, i lost 12 lbs. but it was all water, because the scale says on thing and the mirror says something totall different. my new training partner is 235lbs. when i told him this morning that i was down to 198LBs. he went nuts. he said i look heavier then he does. sometimes it happens . steroids do break down your immune system, and it is easy to catch something. you probably only lost useless water weight. so it saves you some cardio lol !! keep training and you'll look better without the water. right now my chest and back look even larger without the small gut i was getting.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)